has anyone else experienced this??
i never have until last week. i get a regular flu shot every year and never have the least bit of a problem. last friday, i got the H1N1 vaccine. i had been having some abdominal pain that week, but felt like it was subsiding. the night after the shot, i had chills and aches, thought it was just a lil reaction to the shot.. but the aches just kept getting worse. the muscles in my back hurt so much i was writhing in pain and my fever got up to 101. after the weekend, the back pain subsided and now my abdominal pain is worse than i have experienced before and in new areas of my abdomen, and still having some fevers. granted, i did have to take advil for my back for a few days (alllergic to tylenol), but ive taken advil before with no problem.
unfortunately my doc is out of town til mon, so i have just been suffering. i went to urgent care, but they said i wasnt having an acute exacerbation so no pain meds, they gave me a script for bentyl.. i took it for a day, but i knew it wouldnt help. the pain is not from spasms, its from inflammation and strictures. i hate urgent care.